# SDR UPS98225739

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-01) AROUND FASTENERS ON FRAME BS 243, RBL 25, WL 166.  CORROSION OUT OF LIMITS.  REMOVED CORROSION, FABRICATED FILLER AND DOUBLER, INSTALLED IAW SRM 51-40-2, 51-10-2, 51-20-151.
